On Complexification of Real Spaces and Its Manifestations in the Theory of Bochner and Pettis Integrals

Cover Page

Abstract


This work is a continuation of our work [12] where we considered linear spaces in the following two situations: a real space admits a multiplication by complex scalars without changing the set itself; a real space is embedded into a wider set with a multiplication by complex scalars. We studied there also how they manifest themselves when the initial space possesses additional structures: topology, norm, inner product, as well as what happens with linear operators acting between such spaces. Changing the linearities of the linear spaces unmasks some very subtle properties which are not so obvious when the set of scalars is not changed. In the present work, we follow the same idea considering now Bochner and Pettis integrals for functions ranged in real and complex Banach and Hilbert spaces. Finally, this leads to the study of strong and weak random elements with values in real and complex Banach and Hilbert spaces, in particular, some properties of their expectations.

About the authors

M E Luna-Elizarrara´s

Holon Institute of Technology

Email: lunae@hit.ac.il

F Ram´ırez-Reyes

Holon Institute of Technology

Email: framirez@esfm.ipn.mx

M Shapiro

Holon Institute of Technology

Email: shapiro1945@outlook.com

References

  1. Вербицкий И. Э. О некоторых соотношениях между нормами оператора и его комплексного расширения// Мат. иссл. - 1976. - 42. - C. 3-12.
  2. Вербицкий И. Э., Середа П. П. О норме комплексного расширения оператора// Мат. иссл. - 1995. - 37. - C. 201-206.
  3. Abramovich Y. A., Aliprantis C. D., Sirotkin G., Troitsky G. Some open problems and conjectures associated with the invariant subspace problem// Positivity. - 2005. - 9, № 3. - C. 273-286.
  4. Alpay D., Luna-Elizarrara´ s M. E., Shapiro M. Normes des extensions quaternionique d’operateurs re´els// C.R. Math. Acad. Sci. Paris. - 2005. - 340, № 9. - C. 639-643.
  5. Defant A. Best constants for the norm of the complexification of operators between Lp-spaces// Lect. Notes Pure Appl. Math. - 1994. - 150. - C. 173-180.
  6. Engelking R. General topology. - Berlin: Heldermann Verlag, 1989.
  7. Figiel T., Iwaniec T., Pelczyn´ ski A. Computing norms and critical exponents of some operators in Lpspaces// Stud. Math. - 1984. - 79, № 3. - C. 227-274.
  8. Fre´chet M. Les e´le´ments ale´atoires de nature quelconque dans un espace distancie´// Ann. Inst. Henri Poincare´. - 1948. - 10, № 4. - C. 215-310.
  9. Glazman I. M., Ljubicˇ J. I. Finite-dimensional linear analysis: a systematic presentation in problem form. - London: The MIT Press, 1974.
  10. Krivine J. I. Sur la complexification des ope´rateurs de L∞ dans L1// C.R. Math. Acad. Sci. Paris. - 1977. - 284. - C. 377-379.
  11. Krivine J. I. Constantes de Grothendieck et fonctions de type positif sur les sphe´res// Adv. Math. - 1979. - 31. - C. 16-30.
  12. Luna-Elizarrara´ s M. E., Rami´rez-Reyes F., Shapiro M. Complexifications of real spaces: general aspects// Georgian Math. J. - 2012. - 19. - C. 259-282.
  13. Luna-Elizarrara´ s M. E., Shapiro M. On some properties of quaternionic inner product spaces// В сб.: «25th Int. Coll. Group theoretical methods in physics, Cocoyoc, Me´xico, 2-6 August 2004». - Bristol- Philadelphia: Inst. of Phys. Publ., 2005. - С. 371-376.
  14. Luna-Elizarrara´ s M. E., Shapiro M. Preservation of the norms of linear operator acting on some quaternionic function spaces// Oper. Theory Adv. Appl. - 2005. - 157. - C. 205-220.
  15. Luna-Elizarrara´ s M. E., Shapiro M. On modules over bicomplex and hyperbolic numbers// В сб.: «Applied complex and quaternionic approximation». - Rome: Edizioni Nuova Cultura, 2009. - С. 76-92.
  16. Luna-Elizarrara´ s M. E., Shapiro M. On some relations between real, complex and quaternionic linear spaces// В сб.: «More progresses in analysis». - Singapore: World Scientific, 2009. - С. 999-1008.
  17. Mourier E. E´ le´ments ale´atoires dans un espace de Banach// Ann. Inst. Henri Poincare´. - 1953. - 13, № 3. - C. 161-244.
  18. Riesz M. Sur les maxima des formes biline´aires et sur les fonctionelles line´aires// Acta Math. - 1926. - 49. - C. 465-497.
  19. Schwabik S., Gouju Y. Topics in Banach space integration. - Hackensack: World Scientific, 2005.
  20. Soukhomlinoff G. A. U¨ ber fortsetzung von linearen funktionalen in linearen komplexen ra¨umen und linearen quaternionra¨umen// Mat. Sb. (N.S.). - 1938. - 3. - C. 353-358.
  21. Taylor R. L. Some weak laws for random elements in normed linear spaces// Ann. Math. Stat. - 1972. - 43. - C. 1267-1274.
  22. Taylor R. L., Wei D. Laws of large numbers for tight random elements in normed linear spaces// Ann. Probab. - 1979. - 7, № 1. - C. 150-155.
  23. Thorin G. O. Convexity theorems generalizing those of M. Riesz and Hadamard with some applications// Comm. Sem. Math. Univ. Lund Medd. Lunds Univ. Sem. - 1948. - 9.- C. 1-58.
  24. Vakhania N. N. Random vectors with values in quaternion Hilbert spaces// Theory Probab. Appl. - 1999. - 43, № 1. - C. 99-115.
  25. Vakhania N. N., Chobanyan S. A., Tarieladze V. I. Probability distributions on Banach spaces. - Dordrecht: D. Reidel Publ., 1987.
  26. Vakhania N. N., Kandelaki N. P. Random vectors with values in complex Hilbert spaces// Theory Probab. Appl. - 1997. - 41, № 1. - C. 116-131.
  27. Zygmund A. Trigonometric series. Vol. I. - Cambridge: Cambridge Univ. Press, 1968.

Statistics

Views

Abstract - 188

PDF (Russian) - 58

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies